# SDR COM60542

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WILL NOT ROTATE WHEN START SWITCH IS SELECTED.  CIRCUIT BREAKER POP'S AND WILL NOT RESET.  REPAIRED CHAFED WIRE AT JB11.
